Home » Frequently asked Questions on Health » What is the cause for recurrent blood clot in the eye?

What is the cause for recurrent blood clot in the eye?

Q: My father is a diabetic. He frequently gets blood clot in his right eye. The doctor treated him with Avastin injection but the problem recurs after every two months. Could you please let me know the reason behind this?

A:Your father is suffering from proliferative diabetic retinopathy. Avastin is a good injection, but its action lasts only for 2 months. It does not offer permanent treatment. Get a Fundus Fluorescein angiography, and see if he needs Pan retinal Laser Photocoagulation treatment. On a long term basis, he needs excellent control of diabetes and repeated retinal examinations, atleast once in 4 months.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------